MathSciNet Relay Station
MathSciNet bibliographic data
MR1992036 (2004e:57022) 57M50 (53C22)
Marshall, T. H.; Martin, G. J. Volumes of hyperbolic 3-manifolds. Notes on a paper of D. Gabai, G. Meyerhoff, and P. Milley, "Volumes of tubes in hyperbolic 3-manifolds'' [J. Differential Geom. 57 (2001), no. 1, 23–46; MR1871490 (2002i:57017)]. Conform. Geom. Dyn. 7 (2003), 34–48 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement